Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 191, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 25, 2019, 8:53 AM EDT for Dodge County, Telfair County, Wilcox County, Georgia. It took effect at Apr 26, 2019, 5:16 PM EDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2019, 8:53 AM EDT (12:53 UTC)
- In effect from
- Apr 26, 2019, 5:16 PM EDT
- Expired
- Apr 29, 2019, 9:55 PM EDT
- In force
- 3 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ocmulgee River at Abbeville (ABBG1). The gauge peaked at 12.91 ft at Apr 28, 2019, 2:00 AM EDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
861
WGUS42 KFFC 251253
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
853 AM EDT Thu Apr 25 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC091-271-315-260253-
/O.NEW.KFFC.FL.W.0191.190427T0000Z-190430T1200Z/
/ABBG1.1.ER.190427T0000Z.190428T0600Z.190430T0600Z.NO/
853 AM EDT Thu Apr 25 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Ocmulgee River near Abbeville.
* From Friday evening until Tuesday morning.
* At 8 AM Thursday the stage was 9.6 feet and rising.
* Minor flooding is forecast to develop.
* Flood stage is 12 feet.
* The river is forecast to rise above flood stage by tomorrow evening
and continue rising, reaching near 12.5 feet early Sunday
morning. The river is expected to fall below flood stage Tuesday
morning.
* At 10 feet, bankfull conditions begin upstream and downstream from
the gage at Highway 286 as water begins to spill out into low lying
areas of the flood plain.
At 12 feet, flood Stage is reached with minor flooding of the
lowlands adjacent to the river. The water level will reach the top
of the Abbeville boat ramp and will begin to flood the nearby park.
At 13 feet, minor flooding of lowlands adjacent to the river
expands further into the flood plain and flooding of the nearby park
and parking lot at the Abbeville boat ramp expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$14 follow-up statements
623
WGUS82 KFFC 251918
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
318 PM EDT Thu Apr 25 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC023-235-260917-
/O.CON.KFFC.FL.W.0190.000000T0000Z-190427T0000Z/
/HAWG1.1.ER.190425T1033Z.190425T1300Z.190426T1800Z.NO/
318 PM EDT Thu Apr 25 2019
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until Friday evening.
* At 2PM Thursday the stage was 20.4 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 20 feet.
* The river will crest to near 20.4 feet.
The river will fall below flood stage tomorrow early afternoon.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-260917-
/O.CON.KFFC.FL.W.0191.190427T0000Z-190430T1200Z/
/ABBG1.1.ER.190427T0000Z.190428T0600Z.190430T0600Z.NO/
318 PM EDT Thu Apr 25 2019
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* From tomorrow evening until Tuesday morning.
* At 02PM Thursday the stage was 10.3 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by tomorrow evening and continue
to rise to near 12.5 feet by early Sunday morning.The river will
fall below flood stage by early Tuesday morning.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$921
WGUS82 KFFC 260146
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
946 PM EDT Thu Apr 25 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC023-235-261546-
/O.EXT.KFFC.FL.W.0190.000000T0000Z-190426T2200Z/
/HAWG1.1.ER.190425T1033Z.190425T1300Z.190426T1600Z.NO/
946 PM EDT Thu Apr 25 2019
...Flood Warning extended until Friday evening...The Flood Warning
continues for
The Ocmulgee River near Hawkinsville.
* Until Friday evening.
* At 8PM Thursday the stage was 20.4 feet...and
steady.
* Minor flooding is occurring.
* Flood stage is 20 feet.
* The river will continue to fall to below flood stage by tomorrow
early afternoon.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-261546-
/O.EXT.KFFC.FL.W.0191.190427T0300Z-190430T0600Z/
/ABBG1.1.ER.190427T0300Z.190428T0000Z.190430T0000Z.NO/
946 PM EDT Thu Apr 25 2019
...Flood Warning extended until late Monday night...The Flood Warning
continues for
The Ocmulgee River near Abbeville.
* From tomorrow late evening until late Monday night.
* At 8PM Thursday the stage was 10.8 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by tomorrow late evening and
continue to rise to near 12.4 feet by early Sunday morning.The
river will fall below flood stage by Monday evening.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands
adjacent to the river begins. The water level reaches the top of
the Abbeville boat ramp and also begins to flood the nearby park.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$084
WGUS82 KFFC 260922
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
522 AM EDT Fri Apr 26 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC023-235-262200-
/O.CON.KFFC.FL.W.0190.000000T0000Z-190426T2200Z/
/HAWG1.1.ER.190425T1033Z.190425T1300Z.190426T1600Z.NO/
522 AM EDT Fri Apr 26 2019
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until this evening.
* At 4 AM Friday the stage was 20.1 feet and steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 20 feet.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-262321-
/O.CON.KFFC.FL.W.0191.190427T0300Z-190430T0600Z/
/ABBG1.1.ER.190427T0300Z.190428T0000Z.190430T0000Z.NO/
522 AM EDT Fri Apr 26 2019
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* From tonight until late Monday night.
* At 4 AM Friday the stage was 11.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 12.4 feet by early Sunday morning. The river will fall below
flood stage by Monday evening.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands
adjacent to the river begins. The water level reaches the top of
the Abbeville boat ramp and also begins to flood the nearby park.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$093
WGUS82 KFFC 261306
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
906 AM EDT Fri Apr 26 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC091-271-315-270305-
/O.EXT.KFFC.FL.W.0191.190427T0000Z-190430T0600Z/
/ABBG1.1.ER.190427T0000Z.190427T1800Z.190430T0000Z.NO/
906 AM EDT Fri Apr 26 2019
...Flood Warning extended until late Monday night...
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* From this evening until late Monday night.
* At 845 AM Friday the stage was 11.6 feet and rising.
* Minor flooding is forecast to develop.
* Flood stage is 12 feet.
* The river is forecast to rise above flood stage by this evening and
continue rising, reaching near 12.4 feet by Sunday morning. The
river is expected to fall below flood stage Monday evening.
* At 12 feet, food Stage is reached with minor flooding of the
lowlands adjacent to the river. The water level will reach the top
of the Abbeville boat ramp and begin to flood the nearby park.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$899
WGUS82 KFFC 262118
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
518 PM EDT Fri Apr 26 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC091-271-315-271117-
/O.EXT.KFFC.FL.W.0191.190426T2116Z-190430T0600Z/
/ABBG1.1.ER.190426T2041Z.190428T0600Z.190430T0000Z.NO/
518 PM EDT Fri Apr 26 2019
...Flood Warning extended until late Monday night...The Flood Warning
continues for
The Ocmulgee River near Abbeville.
* Until late Monday night.
* At 4 PM Friday the stage was 12 feet...and rising.
* Minor flooding is occurring is forecast to continue.
* Flood stage is 12 feet.
* The river is expected to continue rising to near 12.5 feet by
early Sunday morning. The river will fall below flood stage Monday
evening.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$357
WGUS82 KFFC 270854
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
454 AM EDT Sat Apr 27 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC091-271-315-272254-
/O.CON.KFFC.FL.W.0191.000000T0000Z-190430T0600Z/
/ABBG1.1.ER.190426T2041Z.190428T0000Z.190430T0000Z.NO/
454 AM EDT Sat Apr 27 2019
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until late Monday night.
* At 4 AM Saturday the stage was 12.4 feet and rising.
* Minor flooding is occurring and will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 12.5 feet by this evening.
The river will fall below flood stage Monday evening.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$462
WGUS82 KFFC 271520
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1120 AM EDT Sat Apr 27 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC091-271-315-280519-
/O.CON.KFFC.FL.W.0191.000000T0000Z-190430T0600Z/
/ABBG1.1.ER.190426T2041Z.190428T0000Z.190430T0000Z.NO/
1120 AM EDT Sat Apr 27 2019
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until late Monday night.
* At 11 AM Saturday the stage was 12.6 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 12.6 feet by this evening.
The river will fall below flood stage Monday evening.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$697
WGUS82 KFFC 280101
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
901 PM EDT Sat Apr 27 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC091-271-315-281501-
/O.EXT.KFFC.FL.W.0191.000000T0000Z-190430T1200Z/
/ABBG1.1.ER.190426T2041Z.190428T0600Z.190430T0600Z.NO/
901 PM EDT Sat Apr 27 2019
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
The Ocmulgee River near Abbeville.
* Until Tuesday morning.
* At 8 PM Saturday the stage was 12.8 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will continue rising to near 12.9 feet after midnight.
The river is expected to fall below flood stage early Tuesday
morning.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$181
WGUS82 KFFC 281010
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
610 AM EDT Sun Apr 28 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC091-271-315-290009-
/O.CON.KFFC.FL.W.0191.000000T0000Z-190430T1200Z/
/ABBG1.1.ER.190426T2041Z.190428T0845Z.190430T0600Z.NO/
610 AM EDT Sun Apr 28 2019
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until Tuesday morning.
* At 5AM Sunday the stage was 12.9 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12.0 feet.
* The river will continue to fall to below flood stage by early
Tuesday morning.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$525
WGUS82 KFFC 282159
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
559 PM EDT Sun Apr 28 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC091-271-315-291159-
/O.EXT.KFFC.FL.W.0191.000000T0000Z-190430T1500Z/
/ABBG1.1.ER.190426T2041Z.190428T0845Z.190430T0900Z.NO/
559 PM EDT Sun Apr 28 2019
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
The Ocmulgee River near Abbeville.
* Until Tuesday morning.
* At 5 PM Sunday the stage was 12.8 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$024
WGUS82 KFFC 290817
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
417 AM EDT Mon Apr 29 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC091-271-315-292217-
/O.EXT.KFFC.FL.W.0191.000000T0000Z-190430T0900Z/
/ABBG1.1.ER.190426T2041Z.190428T0845Z.190430T0300Z.NO/
417 AM EDT Mon Apr 29 2019
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Ocmulgee River near Abbeville.
* Until late tonight.
* At 3AM Monday the stage was 12.6 feet...and falling.
* Minor flooding will continue.
* Flood stage is 12.0 feet.
* The river will continue to fall to below flood stage by tonight.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$577
WGUS82 KFFC 291243
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
843 AM EDT Mon Apr 29 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC091-271-315-300243-
/O.CON.KFFC.FL.W.0191.000000T0000Z-190430T0900Z/
/ABBG1.1.ER.190426T2041Z.190428T0845Z.190430T0300Z.NO/
843 AM EDT Mon Apr 29 2019
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until late tonight.
* At 7 AM Monday the stage was 12.4 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by tonight.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands
adjacent to the river begins. The water level reaches the top of
the Abbeville boat ramp and also begins to flood the nearby park.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$617
WGUS82 KFFC 291926
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
326 PM EDT Mon Apr 29 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC091-271-315-300900-
/O.CON.KFFC.FL.W.0191.000000T0000Z-190430T0900Z/
/ABBG1.1.ER.190426T2041Z.190428T0845Z.190430T0300Z.NO/
326 PM EDT Mon Apr 29 2019
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until late tonight.
* At 245 PM Monday the stage was 12.2 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by tonight.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands
adjacent to the river begins. The water level reaches the top of
the Abbeville boat ramp and also begins to flood the nearby park.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$036
WGUS82 KFFC 300155
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
955 PM EDT Mon Apr 29 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC091-271-315-300225-
/O.CAN.KFFC.FL.W.0191.000000T0000Z-190430T0900Z/
/ABBG1.1.ER.190426T2041Z.190428T0845Z.190429T2337Z.NO/
955 PM EDT Mon Apr 29 2019
The Flood Warning is cancelled for
The Ocmulgee River near Abbeville.
* This takes effect immediately.
* At 945 PM Monday the stage was 11.9 feet...and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands
adjacent to the river begins. The water level reaches the top of
the Abbeville boat ramp and also begins to flood the nearby park.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 25, 3:26 AM EDT, 5 hours 27 minutes earlier.
Area forecast discussion, Apr 25, 3:26 AM EDT, 5 hours 27 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 326 AM EDT Thu Apr 25 2019 .SHORT TERM /Today through Friday/... Its another warm night across the area mostly lower to mid 60s currently. A building storm system is to our west as a strong mid level low moves out of the Plains states. Regional surface analysis shows low pressure developing as well over Northern Louisiana into Southern Arkansas. At least for the first part of today, should see heights aloft increase in response to trough to the west which will keep things dry and warm for today. Going with highs slightly above guidance because of this although clouds should keep temps from getting as high as the last several days. By early evening, will begin to see line approach the area but much uncertainty as to how soon this will be. Thinking this may be like last system where line of SHRA and embedded storms outraces the main forcing and moves in as early as 21Z to our western zones. Additional activity will then accompany the main shortwave energy the first half of the overnight period. Helicity will be more than sufficient to cause some issues but as of now, just doesn't look like we will have the instability to support it. Marginal risk in place for far SW portions of our area later today and this looks on target given the better chances for heating and increased CAPE for those areas. Overall, expecting mainly isolated TSRA activity with isolated strong activity not out of the question. Activity quickly shifts east of the area early Friday and is replaced with clearing skies but breezy to potentially windy conditions. Given strong winds aloft, will need to monitor conditions with subsequent forecasts for a possible wind advisory. Deese .LONG TERM /Friday Night through Wednesday/... All in all a rather quiet long term period. After a dry Saturday, a weak cold front approaches n GA late Saturday night and moves across Sunday into Sunday night and then dissipates. Moisture is limited so rain chances are limited to just 20 percent over portions of n GA with a risk of thunderstorms mainly on Sunday. After Sunday, there is just no organized weather to speak of at this time. Maybe enough moisture in the southerly flow on Wednesday for a slight chance of showers and thunderstorms over n GA. Overall, temperatures are expected to warm a little more above normal as the long term period goes on. BDL && .AVIATION... 06Z UPDATE... VFR conditions to continue initially and persist through much of today into the evening. Approaching line of SHRA will then bring cigs down into the MVFR range. Chances for TSRA continue too low for mention at this time but still cannot be ruled out. Winds to increase again by afternoon with low end gusts likely. Should remain on the west side for the TAF period. //ATL CONFIDENCE...06Z UPDATE... Medium on SHRA timing. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 82 61 75 50 / 20 50 50 0 Atlanta 80 61 73 51 / 30 60 50 0 Blairsville 75 55 66 44 / 30 70 70 0 Cartersville 79 59 72 47 / 50 70 50 0 Columbus 81 62 78 52 / 40 70 40 0 Gainesville 79 60 71 49 / 30 60 60 0 Macon 82 63 78 51 / 20 40 40 0 Rome 78 59 72 47 / 70 70 50 0 Peachtree City 80 60 74 49 / 40 60 50 0 Vidalia 86 65 80 55 / 10 40 40 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Deese LONG TERM....BDL AVIATION...Deese
Hazardous weather outlook, Apr 25, 4:15 AM EDT, 4 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 415 AM EDT Thu Apr 25 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261000- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 415 AM EDT Thu Apr 25 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Isolated thunderstorms are expected across north and central Georgia this afternoon and tonight. A few stronger storms could cause gusty winds and frequent lightning. .DAYS TWO THROUGH SEVEN...Friday and Wednesday... Isolated thunderstorms can be expected on Friday. There is also a slight chance of thunderstorms over portions of north Georgia on Sunday and Wednesday. Otherwise, no hazardous weather is expected on Saturday, Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 10:34 PM EDT | River Flood Warning | FFC | Bleckley, Pulaski | 37 hr |
| Apr 25, 1:49 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 84 more | 30 hr |
| Apr 25, 6:04 PM EDT | Special Weather Statement | FFC | Harris, Troup | 26 min |
| Apr 25, 6:25 PM EDT | Special Weather Statement | FFC | Bartow, Douglas, Gordon, Paulding | 35 min |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.